Estimation of the mean of a univariate normal distribution with known variance

J.R. Magnus

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)225-236
Number of pages11
JournalThe Econometrics Journal
Volume5
Issue number1
Publication statusPublished - 2002

Cite this

@article{692eaaa54c77432099b8311449bb7f07,
title = "Estimation of the mean of a univariate normal distribution with known variance",
author = "J.R. Magnus",
note = "URL 2002-77 (RT) Pagination: 11",
year = "2002",
language = "English",
volume = "5",
pages = "225--236",
journal = "The Econometrics Journal",
issn = "1368-4221",
publisher = "Wiley-Blackwell",
number = "1",

}

Estimation of the mean of a univariate normal distribution with known variance. / Magnus, J.R.

In: The Econometrics Journal, Vol. 5, No. 1, 2002, p. 225-236.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Estimation of the mean of a univariate normal distribution with known variance

AU - Magnus, J.R.

N1 - URL 2002-77 (RT) Pagination: 11

PY - 2002

Y1 - 2002

M3 - Article

VL - 5

SP - 225

EP - 236

JO - The Econometrics Journal

JF - The Econometrics Journal

SN - 1368-4221

IS - 1

ER -